PANADOL ACTIFAST TAB 20s

Save RM1.40 MYR

Price:
RM12.80 MYR RM14.20 MYR
Stock:
In stock

Description

Descriptions

Panadol ActiFast caplets contain Paracetamol which relieves pain and fever. The caplets have been specially formulated so that Paracetamol is absorbed into the bloodsteam at least twice as fast* as from ordinary Paracetamol tablets, providing faster pain relief. Like other Panadol products, Panadol ActiFast is gentle on your stomach.

Each caplet contains: Paracetamol = 500mg Panadol ActiFast can be used for:

- Fever

- Headache

- Backache

- Neuralgia

- Rheumatic and muscle pains

- Toothache

- Period pains

- Sore throat

Direction of use

1-2 tablets every 4-6 hours (Do not take more than 8 tablets in 24 hours)

Estimate shipping

You may also like

Recently viewed